Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Heavy bleeding, spotting. Pregnancy test, TVS done. Taken MTP pill. What could be the reason?

my LMP-26/5/12 then had intercourse on 9/6/12.... pregnancy test positive.took mtp pill on 14/7/12 on 7weeks of pregnancy..i.e on 49th day.startin 1week had heavy bleedin then spottin...TVS done after 2 weeks says no gestasional sac but endometrium s thickened 12.4mm with inhomogenous doctor told to leav it like that..wat s ur opinion?? yesterday had intercourse then amount of bleeding became more wat could be the reason m really worried...
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

The TVS done 2 weeks after the MTP does not show a gestational sac. There is nothing to worry. An endometrial thickness of 12.4mm is still fine. It will return to normal soon. You need not do anything about this.

Make sure you use contraception in the form of Condoms until you get your next period.

I wish you quick recovery.

Take care.
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor